MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV T AUGTRL 15MM SZ3LL; FEMORAL TRIALS

DEPUY IRELAND 9616671 ATTUNE REV T AUGTRL 15MM SZ3LL; FEMORAL TRIALS
Catalog Number 252303203
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instruments were sent in with various degrees of staining.Loan kit reference: (b)(4).Instruments will not be returning as they will be cleaned via our refurbishment process.Following: tv-wi-00597 anz surface finish.Tv-wi-00607 anz wi-dp-54 passivating an instrument.Tv-sop-00897 anz cleaning depuy synthes instruments.This case has been reported by the loan kit technician during loan kit inspection.It has been forwarded to depuy engineering for assessment.No further information can be obtained as the case was not reported by the customer.Case logged to capture all instruments (total of 39 instruments): 10 x instruments = (b)(4).10 x instruments = (b)(4).10 x instruments = (b)(4).9 x instruments = (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV T AUGTRL 15MM SZ3LL
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8861933
Report Number1818910-2019-100102
Device Sequence Number13607365
Product Code LXH
UDI-Device Identifier10603295437130
UDI-Public10603295437130
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252303203
Device Lot NumberSO2035390
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1